# SDR MASA20211122567

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903320211
- Part serial: NA
- Condition: None
- Location: Fs501.00-Fs533.0
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS501.00-FS533.00 AND STGR21L-STGR25L WAS FOUND TO HAVE SEVERAL NICKS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01-001-003-A02, FIGURE 53-31-01-991-806, ITEM 1, A, EA 79-2021-253.
